# SDR AALA201711219038

- Difficulty date: November 20, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 31,077 hours, 10,935 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361102400000
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOORBOARD 221DF HAS SOFT SPOT.  REPLACED GALLEY FLOORBOARD IAW AMM 53-12-12-0401.  AIRCRAFT WAS GROUNDED.
